As some of you might know, because I’ve attempted to comment on your blogs, my brain ain’t working right at the moment. Normally, I’m a fairly verbose person who will ramble on and on and I’m generally good at stringing one word after another in an orderly fashion so that they form coherent sentences. These past few days? Yeah, not so much. Not without a lot of time, editing, and copious usage of spellcheck anyway. Even then, I’m sure this post will be chock full of errors. So bear with me, my brain is on the fritz. And I’m pretty sure I know why.
And it’s not just the occasional article or preposition going awry; that’s been happening a lot since my busted thyroid introduced its brain fog to mix with the fibromyalgia’s fibro fog. They play happily together with the Topamax’s “dopamax” effect (some of the many side effects of Topamax: confusion, slowed thinking, memory problems, trouble concentrating, problems with speech…) and make typing difficult to begin with. I’ve been dealing all of those for a while now and have found workarounds for them. Well, enough so that I don’t sound like a complete idiot whenever I open my mouth or put fingers to keyboard. Nor is it a fickle typo here and there. Everyone gets those. And everyone misses a few now and again, even when proofreading (those who say they don’t are fooling themselves or lying). Nope, whole thoughts have gone missing from my sentences lately, making some of them nearly incomprehensible. It’s really annoying.
I wonder if it’s the last stages of Cymbalta withdrawal? A so far unseen symptom that says it’ll all be over soon? Maybe? Who knows? I know that I’ve been tired like this before, and it’s gone away. Such is the way of life. Since I’ve gone off of the Cymbalta though, the flares are coming more often and lasting longer. And it’s been at least two months since I went off of the Cymbalta. I still have this weird symptom where I hear my eyes move (mini brain zaps). It’s annoying but not overly painful. But I understand that it could take a LONG time to get over the withdrawal effects. Whether this sudden – very minor – aphasia is one of them, that remains to be seen. I just hope that it’s temporary because not writing is frustrating, and not being understood… well, that’s even moreso.
So anyway, I just wanted to let y’all know why I haven’t been writing and why I’ve (probably) been leaving muddled messes on your comment threads. I don’t mean to! But my brain ain’t working right.